Boundary Value Problems for Second Order Nonlinear Differential Equations on Infinite Intervals
No Thumbnail Available
Date
2004
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Academic Press inc Elsevier Science
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this paper, we consider boundary value problems for nonlinear differential equations on the semi-axis (0, infinity) and also on the whole axis (-infinity, infinity), under the assumption that the left-hand side being a second order linear differential expression belongs to the Weyl limit-circle case. The boundary value problems are considered in the Hilbert spaces L-2(0, infinity) and L-2(-infinity, infinity), and include boundary conditions at infinity. The existence and uniqueness results for solutions of the considered boundary value problems are established. (C) 2003 Elsevier Inc. All rights reserved.
Description
Yaslan, İsmail/0000-0003-3502-198X
ORCID
Keywords
Weyl limit-circle case, completely continuous operator, fixed point theorems
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q2
Scopus Q
Q2
Source
Volume
290
Issue
2
Start Page
620
End Page
638